# SDR DLM88010285

- Difficulty date: February 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 30,601 hours, 24,398 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Flaking
- Location: Nlg
- Component: Piston, 5920629519
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF DESPITE NUMEROUS ATTEMPTS.  WHILE SERVICING NOSE STRUT FOUND CHROME FLAKING FROM STRUT CYL.  REPLACED NOSE PISTON PER M/M, SWUNG GEAR AND OPS CKS OK.
